# SDR HYIA836HC201119

- Difficulty date: October 27, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 36,410 hours, 43,601 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53971204201
- Condition: Damaged
- Location: Zone 100
- Part time: 36,410 hours, 43,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT SPONSON FRAME WAS DAMAGED.  SPONSON FRAME WAS REPAIRED IAW EA 09/2011-184.  REPAIR PERFORMED BY TECH SERVICE (MRO) UNDER W/O 17077.
